# SDR QXEA200400278

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 5,950 hours, 4,446 cycles
- Engine: Ge CF348C1
- Engine time: 4,439 hours, 3,268 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT FROM BOI TO SJC. NR 2 ENGINE N1 VIBRATION. AIRCRAFT RETURNED TO FIELD AND MAINTENANCE FREED STUCK BLADE. NO PARTS REPLACED OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
